# SDR SWAA2024020745202

- Difficulty date: January 18, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 49,980 hours, 26,058 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER MID SPAN T/E ACCESS PANEL # 661BB HAS BULGING/CRACKED FASTENER HOLES<[01] REPAIRED DAMAGE AREA AT PANEL#661BB AS PER B737 SRM51-70-04-2R-9 EQUIPMENT USED TEMP CONTROLER ID 160354 DUE DATE 2-16-24 VACCUM ID 173239 DUE DATE 2-23-24 MATERIAL USED PO#1608196 PO#2040614;[02] VERIFIED STEP 1.
